MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. THERMOCOOL® SMART TOUCH¿ BI-DIRECTIONAL NAVIGATION CATHETER P030031/S053; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC. THERMOCOOL® SMART TOUCH¿ BI-DIRECTIONAL NAVIGATION CATHETER P030031/S053; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number UNKNOWN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Device history record (dhr) review cannot be conducted because no lot number was provided by the customer.Concomitant bwi products include: stockert j70 rf generator (us catalog # s7036, serial # (b)(4)).(b)(6).(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a procedure with an unspecified thermocool® smart touch¿ bi-directional navigation catheter.It was reported that during the procedure ablation was stopped by an ¿impedance to high¿ error message.When the catheter was remove from the patient¿s body, clotting was found stuck to the tip of the catheter.The clotting was wiped off and flushing was conducted to continue with the procedure.It was then found that the setting selection on the generator was wrong, a non-irrigation setting was selected in spite of using an irrigation catheter.The procedure was completed normally.No patient consequences were reported.The issue of impedance to high error message is not a reportable event.However, the clot found attached to the tip of the catheter is reportable.

Brand Name
THERMOCOOL® SMART TOUCH¿ BI-DIRECTIONAL NAVIGATION CATHETER P030031/S053
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
33 technology drive
irvine CA 92618
MDR Report Key7441406
Report Number2029046-2018-01445
Device Sequence Number16434285
Product Code LPB
UDI-Device Identifier10846835009170
UDI-Public10846835009170
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1